Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 2, pp. 331-340 (2015)

On some properties of Tsallis entropy on majorization lattice

P.K. Bhatia, Surender Singh and Vinod Kumar

DCR University of Science and Technology, Shri Mata Vaishno Devi University and Pt. Chiranji Lal Sharma, Govt. P.G. College

Abstract: In this communication, order preserving property of Tsallis measure of entropy is proved. Further, subdditivity and submodularity of Tsallis measure of entropy on a majorization are established. Additionally, Shannon's [DOI: 10.1109/TIT.1953.1188572] little-recognized legacy, an interesting concepts of information elements and information lattices is studied.

Keywords: Tsallis entropy, order preserving, majorization, subadditive, submodular.

Classification (MSC2000): 94A17; 05B35

Full text of the article:

[Previous Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition